Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 8, Pages 563-568
http://dx.doi.org/10.1155/S016117120000140X

Subordination by convex functions

Department of Mathematics, Punjabi University, Patiala 147002, (Punjab), India

Received 18 January 1990

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram Singh and Sukhjit Singh, “Subordination by convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 8, pp. 563-568, 2000. https://doi.org/10.1155/S016117120000140X.